Aleve® Pain Relief & Fever Reducer with Naproxen Sodium Caplets
Aleve Tablets are great for all day relief of minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and/or the common cold. Tablets also work to temporarily reduce fever.InstructionsEach tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). All day strong naproxen sodium tablets, 220 mg (NSAID). Strength to last 12 hours. Imported.
Ratings and Reviews
Food 4 Less is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.55(188)5(150)4(19)3(5)2(1)1(13)